Page 1 of 1

strange reaction to magnesium suppplement

PostPosted: January 25th, 2005, 10:09 am
by Donna L.
Hi everyone,

I haven't posted in a while, I've actually been doing quite good with my anxiety ridden worry. That was until yersterday when I read the post on the other "general guestions" board about the 70 something guy that fell. Most of you probably know which one I mean.

But back to the title of my post. Magnesium. Well of course I have read that this has helped some people with they're twitching and cramping. Both of which I have. What I have never read is that it has made anyone get an exasperation of symptoms. This is what has happened to me when I take my magnesium supplement. My twitches go up pretty noticibly when I take magnesium. I tried this out twice to see if it happend again and it did. Has anyone else ever had this happen with magnesium. The supplement mix I have found to be most helpful in reducing the twitching seems to be a mixture of caltrate 600, vit. B complex 100, and Total EFA. I seem to have much less twitching with these. But I still have the occasonal cramping, especially in my arches and calves, my major twitch areas :) I just wanted to share in case this might help someone else.

And also I must tell Stevepaul (I think it was you) when I was reading the thread about weight loss, sweetners etc being the precurser to our twitches, and then read you meat pie comment, I think I busted a gut laughing. You are too funny! And so right, who knows what caused this in all of us. I am sure it is not in our heads though and I really resent some Docs who suggest that it is. At least we have each other! :)

Take care guys,
Donna Loychik